# SDR FDEA201712153394

- Difficulty date: December 15, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 60,000 hours, 21,875 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Detached
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  743     27-60  9666     15DEC17  DUB  OPEN  U  LOGPAGES:2816292  ON DESCENT INTO EIDW WHEN SPEED BRAKES WERE  DEPLOYED A/C STARTED TO ROLL TO THE RIGHT.  THE MORE THEY WERE DEPLOYED THE LARGER TEH  ROLL MOMENT. OBSERVED THE FLT CONTROL PAGE ON ECAM  & NOTHING UNUSUAL WAS DETECTED.    ON INITIAL INSPECTION FOUND 1 X SPOILER PANEL ON LH  WING DETACHED BUT STILL PRESENT. APPEARS HINGES  HAVE FAILED.  COMPLIED WITH  E.A 6-5710-T0337413A PART 1,  E.A 6-5710-T0337414A PART 1,  E.A 6-5710-T0337416   PART 1,  E.A 6-2760-T0337427,  REINSTALLED SPOILER # 5  PER AMM 27-61-53-04.
